MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; CATHETER,FOLEY,100% SILICONE,8FR,3ML,LF

MEDLINE INDUSTRIES LP Medline; CATHETER,FOLEY,100% SILICONE,8FR,3ML,LF
Model Number DYND11553
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility the catheter was dislodged from the patient, 'and the balloon appeared to have burst'.Per the facility an additional catheter was placed and no serious injury occurred.The sample is reported to be available but has not been returned for evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility the catheter was dislodged from the patient, 'and the balloon appeared to have burst'.Per the facility an additional catheter was placed and no serious injury occurred.

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,100% SILICONE,8FR,3ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15411248
Report Number1417592-2022-00162
Device Sequence Number6744238
Product Code EZL
UDI-Device Identifier10080196848836
UDI-Public10080196848836
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYND11553
Device Catalogue NumberDYND11553
Device Lot Number59221122402
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown